Couldn't find what you looking for?

TRY OUR SEARCH!

hey all......., i had abortion done yesterday during mooring and by the night done all my bleeding was stop and i had no pain what so ever...............
Reply

Loading...

WallFlower50:
If you have any blood in you stool you should call your doctor asap. Here's a website with useful info about abortion and when to be concerned after the abortion.

hope this helps!
Reply

Loading...

for the person with the rectal bleeding..... i had the same issue and I had a medical abortion in August 2009. It went away but like five months again I began to have stomach pains and when I wiped I would see light traces on my tissue. Im super scared. Has this happen to you? I even had ligh blood in the water once. Im not sure if its from the pill or the birth control I was taking bout it happens when my stool comes out hard. Ive even been constipated recently.
Reply

Loading...

:? i dont kno about the rectal bleeding but u had urs more then a month ago i would have just called the clinic u went to and asked theyre advice but u should only be bleeding for about 4-7 days it depends on each person
Reply

Loading...

I had a surgical abortion 9 days ago i havnt really bled at all just a dark browny discharge and a little blood when can i use tampons? and when will it stop does anyone know from experience its hard being reminded everytime i go to the toilet =/
Reply

Loading...

When I got mine done they gave me a blood test and told me that the "levels" are down and that everything is successful.

It would make sense to do so, no? So maybe ask them to check for you, wherever you got your abortion done. Goodluck.
Reply

Loading...

i went for an abortion and i got the first pill and see said you should have cramp and bleed , but i havent had any of that no blood or cramp and havent been back for the second pat because i havent had anything, has the pill worked?
Reply

Loading...

Hi, if you have been bleeding so long, it can depend on the contraceptive you chose, I had an implant ( which is same as the injection) after having my first son and I was on for 2.5 years until they decided it was not working for me, once I changed to combined pill all was well, s
Reply

Loading...

I Took the abortion pill of 9 or 8 weeks, & at 1st i had a lot of bleeding and lots of blood clots ! & the doctor told me of course that was normal. so its been 2 weeks already and im still bleeding. by the 2nd week it looked like i was stopping with all the bleeding bcuss i had light bleeding, i wasnt getting any blood clots or anything, that lasted about 3 days i believe and then outta nowhere i started getting heavy bleeding again with blood clots, so i called today at the doctors office if its normal to still be bleeding after 2 weeks already, and she said yeah how its basically 30 days for it to go away. 

i hope this helped for any1 out there.
Reply

Loading...

About 4 weeks ago I had a medication abortion and I'm still bleeding lightly with occational "blood clots" Is this normal? . How long does bleeding normally last after a medication abortion, if 4 weeks too long?
Reply

Loading...

hi..some 1 can help me coz i dnt know what to do..i had a medical abortion for almost 1month i bled but not heavier but just thnking when will stop the bleed,,i went to a doc.and take an ultrasound then the doc said the fetus alrd death and now took pregnancy test alrd negative.. and i took meds,my blood stop but after 2days i bled again and i had sex with my bf coz only few brown blood then after 2days i bleed,,only small amnt of blood everytime i gonna pee but im worried coz i dnt know until when i will go back to normal period almost 1month ,,pls help im worried about what happen,,some one knows what kind of meds do i nid to take to stop bleeding
Reply

Loading...

i had a medical abortion a little over a week ago and im in alot! of pain still really severe cramping :( my stomach is also pretty tender and swollon and the bleeding is getting a little heavier should i be worried?
Reply

Loading...

Yes. I had very similar symptoms after a medical abortion and when I went back to my doc, it turned out that some of the stuff was stuck in my cervix, when they started pulling it out it had a not so nice smell and it was lucky I had gone there in time, I cant imagine what might have happened if I had waited. Go see your doc...please....
Reply

Loading...

About 4 weeks ago I had a medication abortion and I'm still bleeding lightly with occational "blood clots" (they, uh, look like liver) that are about one inch squares. Is this normal? I also think my vagina different, in a less plesent way. How long does bleeding normally last after a medication abortion, if 4 weeks too long?
Reply

Loading...

yes because the pregnancy hormones are still in your body for about a month...try 10 days before your next period and 14 days after if it still comes back positive you may still have some remanding clots in your uterus or,you could still be pregnant.i advise to to consult a doctor as soon as possible so the she/he may help you resolve your issues.
Reply

Loading...